This Ayurveda forum is meant to share ayurvedic information and knowledge about Ayurveda, as well as discussing everything related to the yoga lifestyle and holistic healing. We strongly recommend ayurvedic practitioners and scholars from India and all over the world to write articles on our ayurvedic blogs area, ask or answer questions, share experiences and ultimately spread the word about this wonderful “Science of life” that is Ayurveda.

Announcement

Collapse
No announcement yet.

Weight gain

Collapse
X
  •  
  • Filter
  • Time
  • Show
Clear All
new posts

  • Weight gain

    Hello I took Narasimha rasayana for 2 months for immunity purpose. but it caused me weight gain. I have stopped taking it. Will the weight reduce and in how much time . Please answer adap. Also any recommendation to reduce.

  • #2
    Pharmascience Health Gainer for Weight gain
    Mens need many calorie requirements that many men have proves to be incredibly trying Pharmascience health gainer a weight gainer makes this far easier. If you consider the fact that there are weight gainers available that pack in over a thousand calories per shake .
    For more visit
    .................................................. ............
    PHARMASCIENCE THE INDIAN AYURVEDA

    Comment


    • #3
      In your case,the weight gain is a healthy weight gain. Yes the weight will reduce, so no need to worry.

      Comment

      Previously entered content was automatically saved. Restore or Discard.
      Auto-Saved
      Stick Out Tongue :p Confused :confused: Smile :) Frown :( Embarrassment :o Big Grin :D Mad :mad: Wink ;) Roll Eyes (Sarcastic) :rolleyes: Cool :cool: EEK! :eek:
      x
      Insert: Thumbnail Small Medium Large Fullsize Remove  
      x
      x

      Please type the 2 missing letters: "s _ _re Ayurveda"

      Working...
      X